# SDR KBM2006F00084

- Difficulty date: February 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 9550176240
- Part serial: 6303
- Condition: Reads Low
- Location: Engine
- Part time: 2 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED TORQUE TRANSMITTER READS LOW, REMOVED AND REPLACED.  (K)
